# SDR 2010FA0000014

- Difficulty date: December 21, 2009
- Submitted: January 8, 2010
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: 1051676
- Part serial: 0712
- Condition: Failed
- Location: Magneto
- Part time: 17 hours
- Component: Magneto
- Component part number: 20SERIES
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CONDENSER FAILED WITH LESS THAN 10 HOURS TIME-IN SERVICE.  SERIES CIRCUIT OPENED UP INTERNALLY, CAUSING CONTACTS TO BURN AND MAG TO QUIT.  THIS IS SECOND CONDENSER TO FAIL IN THIS MANNER WITH LOW TIS SINCE NEW.  MFG CONTACTED SAID THEY HAVE NOT SEEN A TREND OF BAD CONDENSERS.
